# SDR IPXA2013111100812

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Cove
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP COVE PANEL LOWER SKIN PUNCTURED 53 INCHES FROM INBD AND 27 INCHES FROM T/E.   REPAIRED IAW EO B747-5750-52297-A.
